# SDR UPS06846015

- Difficulty date: January 18, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- Engine: Ge CFM562C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO DOOR JAMB ANGLE STRUCTURE IS CRACKED AT AFT LWR CORNER.  REMOVED DAMAGED ANGLE IAW SRM 51-1-21, FABRICATED AND INSTALLED MAIN CARGO DOOR JAMB ANGLE LWR CORNER IAW DC8 DWG 5772786, AND SRM 51-1-8, AND SRM 51-1-20D
